Loading....
Coupon Accepted Successfully!

Pharmacology

Open Flashcards

Cancer Chemotherapy

Question
12 out of 100
 

‘Hand Foot’ syndrome can be caused by? (LQ)



A 5FU
B Vincristine

C Capecitabine
D Mitomycin-C

Ans. A 5FU as well as C. Capecitabine
  1. 5-FU can cause hand foot mouth disease. It is given I.V. Generally, this disease affects infants and children. Adults with immunodeficiency can also be affected.
  2. Capecitabine is an oral 5FU analog, that obviate the need for I.V.

Cancer Chemotherapy Flashcard List

100 flashcards
1)
2)
3)
4)
5)
6)
7)
8)
9)
10)
11)
12)
13)
14)
15)
16)
17)
18)
19)
20)
21)
22)
23)
24)
25)
26)
27)
28)
29)
30)
31)
32)
33)
34)
35)
36)
37)
38)
39)
40)
41)
42)
43)
44)
45)
46)
47)
48)
49)
50)
51)
52)
53)
54)
55)
56)
57)
58)
59)
60)
61)
62)
63)
64)
65)
66)
67)
68)
69)
70)
71)
72)
73)
74)
75)
76)
77)
78)
79)
80)
81)
82)
83)
84)
85)
86)
87)
88)
89)
90)
91)
92)
93)
94)
95)
96)
97)
98)
99)
100)